Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 78545, 18 pages
http://dx.doi.org/10.1155/IJMMS/2006/78545

Variational inequality problems in H-spaces

Department of Mathematics, National Institute of Technology, Rourkela 769008, India

Received 3 October 2005; Accepted 28 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Bardaro and R. Ceppitelli, “Some further generalizations of Knaster-Kuratowski-Mazurkiewicz theorem and minimax inequalities,” Journal of Mathematical Analysis and Applications, vol. 132, no. 2, pp. 484–490, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Behera and G. K. Panda, “A generalization of Browder's theorem,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 21, no. 2, pp. 183–186, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Behera and G. K. Panda, “Generalized variational-type inequality in Hausdorff topological vector spaces,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 3, pp. 343–349, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. E. Browder, “Nonlinear monotone operators and convex sets in Banach spaces,” Bulletin of the American Mathematical Society, vol. 71, pp. 780–785, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Y. Chen, “Existence of solutions for a vector variational inequality: an extension of the Hartmann-Stampacchia theorem,” Journal of Optimization Theory and Applications, vol. 74, no. 3, pp. 445–456, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, no. 3, pp. 305–310, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Fan, “A minimax inequality and applications,” in Inequalities, III (Proceedings of 3rd Sympos., University of California, Los Angeles, Calif, 1969; Dedicated to the Memory of Theodore S. Motzkin), pp. 103–113, Academic Press, New York, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Isac, Complementarity Problems, vol. 1528 of Lecture Notes in Mathematics, Springer, Berlin, 1992. View at Zentralblatt MATH · View at MathSciNet
  10. S. Lang, Introduction to Differentiable Manifolds, Interscience (a division of John Wiley & Sons), New York, 1962. View at Zentralblatt MATH · View at MathSciNet
  11. Ş. Mititelu, “Generalized invexity and vector optimization on differentiable manifolds,” Differential Geometry—Dynamical Systems, vol. 3, no. 1, pp. 21–31, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. U. Mosco, “A remark on a theorem of F. E. Browder,” Journal of Mathematical Analysis and Applications, vol. 20, no. 1, pp. 90–93, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. K. Suneja, S. Aggarwal, and S. Davar, “Continuous optimization multiobjective symmetric duality involving cones,” European Journal of Operational Research, vol. 141, no. 3, pp. 471–479, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  14. E. Tarafdar, “A fixed point theorem in H-space and related results,” Bulletin of the Australian Mathematical Society, vol. 42, no. 1, pp. 133–140, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. W. Vick, Homology Theory: An Introduction to Algebraic Topology, Academic Press, New York, 1970.